I was wrong about having low levels of vitamin B - it's vitamin D. So I'll pick up the B when I go out,
As for withdrawal, according to my doctor, I'm stand alone from anyone he's known because he says I metabolize meds so quickly. That's why I have such a problem taking meds in the first place and why we're doing this so slowly, Since I metabolize so quick, is that good or bad for me regarding withdrawal symptoms?
Another question....if I should have some withdrawal symptoms, do they occur during the withdrawal period (5 days of lowering of meds) or after wards? I know everyone is different but I figure I can tolerate anything for 5 days...I think!
My own worst enemy is me! I really have to work on relaxing and stop catastrophe-like thinking. I just realized since I started weaning off yesterday, I only have 4 more days to go, one of which is today already. OK, quick, Kate, if I'm going to have withdrawal, when will it start? I need to get myself ready! I'm bad, aren't I?
It's hard for me to believe that I'm ever going to feel any different than I do today. I'm tired of dealing with it. I've seen more different type of doctors in the past year than I have my whole life. Orthopedic, surgeons, psychiatrist, endocrinologists, severe spinal stenosis, panic and anxiety attacks, allergic reactions to narcotics - all one on top of another. Needles, ablations, physical therapy. The only one I'm looking forward to seeing is the endo doctor. I believe once I get my thyroid under control, a lot of my other problems with anxiety and maybe even panic will also be lessened.
Enough of the pity party. I personally know three people that would love to have what I'm dealing with than what they are. Thank the good Lord I don't have to go through this alone. And I have my husband right here with me. I am blessed, aren't I?
Ok, give me the bad news of what to expect and I'll be on my merry way.